background image

HomeSame Day Delivery on Healthcare ProductsLemsip All in One Hot Drink Lemon Flavour Sachets 8s

Lemsip All in One Hot Drink Lemon Flavour Sachets 8s

Double tap to zoom in
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
Lemsip All in One Hot Drink Lemon Flavour Sachets 8s
For the symptomatic relief of colds and flu including chesty coughs.

£5.79 each 72.38p each

0 Reviews
Check store availability

Product Information

For the symptomatic relief of colds and flu including chesty coughs.

Features

For chesty coughs, sore throat, blocked nose, head & body aches, fever

Warning or Restrictions

Safety Warning: Warnings Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressant) within 14 days. Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Product Specification

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose
Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough

Height (9.5) Width (8) Depth (4.3)

Product code: 536901

Product Uses

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 16, except on medical advice. Do not take more medicine than the label tells you to.